# SDR VNAA2023120320019

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177437
- Condition: Burned
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 118200 DISCREPANCY: PAX DOOR ASSIST MOTOR LOWER STIFFENER IS CRACKED CORRECTIVE ACTION:EMOVED UNSERVICEABLE UPPER & LOWER PAX DOOR POWER ASSIST MOTOR STIFFENERS IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR POWER ASSIST MOTOR STIFFENERS (UPPER P/N: 601R317743-7, LOWER P/N: 601R317743-7) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW STIFFENERS IAW CRJ 900 SRM 51-42-06-001-001-A01.
